# SDR QXEA200400472

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 5,990 hours, 6,598 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN WEB STIFFENER FOR AFT CONE.  STIFFENER IS AT 12 O'CLOCK POSITION ON CONE NR 1 LOWER ENGINE COWL.  COMPLETED INSTALLATION OF FASTENER AS PER Q400 SRM 51-42-03.
